The dynamical zeta function for commuting automorphisms of zero-dimensional groups

MILES, Richard and WARD, Thomas (2018). The dynamical zeta function for commuting automorphisms of zero-dimensional groups. Ergodic Theory and Dynamical Systems, 38 (4), 1564-1587.

[img]
Preview
PDF
Miles-DynamicZetaFunction(AM).pdf - Accepted Version
All rights reserved.

Download (389kB) | Preview
Official URL: https://www.cambridge.org/core/journals/ergodic-th...
Link to published version:: https://doi.org/10.1017/etds.2016.77
Item Type: Article
Departments: Faculty of Social Sciences and Humanities > Department of Teacher Education
Identification Number: https://doi.org/10.1017/etds.2016.77
Depositing User: Richard Miles
Date Deposited: 11 Jan 2018 11:35
Last Modified: 10 Sep 2018 14:30
URI: http://shura.shu.ac.uk/id/eprint/17216

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics